Access count of this item: 59

Files in This Item:
File Description SizeFormat 
0719-15.pdf384.6 kBAdobe PDFView/Open
Title: 等方性乱流の超高次構造関数(流れの不安定性と乱流の構造)
Authors: 細川, 巌  KAKEN_name
山本, 稀義  KAKEN_name
Author's alias: Hosokawa, Iwao
Yamamoto, Kiyoshi
Issue Date: May-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 719
Start page: 207
End page: 218
Appears in Collections:Instability of a Flow and Structure of Turbulence

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.